Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A nodal basis for $C^{1}$ piecewise polynomials of degree $n\geq 5$

Authors: John Morgan and Ridgway Scott
Journal: Math. Comp. 29 (1975), 736-740
MSC: Primary 65D15
MathSciNet review: 0375740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A basis for the space of ${C^1}$ piecewise polynomials in two variables of degree $n \geqslant 5$ is constructed. The basis is parametrized by "nodal variables," namely, the values and derivatives of the basis functions at a discrete set of points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society